# SDR HEEA086937

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,751 hours
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8537651
- Part serial: 78F824
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL COOLER LEAKING. SENT TO MFG.  FOR WARRANTY REPAIR.
